# SDR DALA2023100208066

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 53,046 hours, 27,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 BROKEN PASSENGER SEAT EMERGENCY LIGHT ROW 21 RH IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED PASSENGER SEAT EMERGENCY LIGHT ROW 21 RH IN PASSENGER CABIN AS PER CMM-25-22-53. (2994987)
